Left Lower Abdominal Pain In Users Of Spiral KB For 6 Years?
Hi doc, I’m virtual, a housewife in her 28s. I have been experiencing pain in my stomach for a day, especially at the bottom left. Pain such as tightness and pain that I feel makes me unable to move, I want to ask if the pain I feel is dangerous, and I am a spiral KB user, is this related to the KB that I use, I have been using this KB for 6 years. Please help answer. Thank you
Abdominal pain can occur due to interference with the tissue or organs in the area. In women, left abdominal pain can occur due to:
Ovarian / ovarian cyst
Pelvic inflammatory disease
Urinary tract infection
To determine the right diagnosis, the doctor needs to ask about when the complaint appeared, other symptoms that accompany pain (vaginal discharge, bleeding from the vagina, difficult bowel movements, urinating pain, vomiting, fever), nature and spread of pain, frequency and duration of pain, history of treatment that occurred already done, history of previous illnesses. The doctor also needs to do a physical examination and supporting examinations such as ultrasonography, urine analysis, etc.
The use of an IUD (spiral) can cause pain around the pelvis (pelvis) with varying intensity. An improper spiral position can also cause pain. However, lower left abdominal pain is not always related to the use of an IUD but it could also be due to the causes mentioned above. Therefore, if the pain is to interfere with your activities, you should do a direct examination to the doctor to then get the right diagnosis and the appropriate treatment. Thus the explanation from me, hopefully useful.